Desertcart
Explore

Description

  • About this item.
  • Sudafed tackles sinus pressure, congestion and the pain that comes with it.
  • Sudafed Sinus Max Strength Capsules contain active ingredients (Phenylephrine Hydrochloride and Paracetamol) which work together to relieve congestion by reducing swelling, relieve aches, pains and headaches, and bring down your fever.
  • Contains Caffeine to help combat tiredness so you can get on with your day.
  • Clinically proven cold relief from Day 1.
  • Gets to work in 15 just minutes.
  • Sudafed Sinus Max Strength Capsules. Always read the label.
  • Imported from UK.
These maximum strength capsules get to the root cause of congested sinuses by relieving sinus pressure, pain and tension effectively. SUDAFED Sinus Max Strength Capsules can be used to relieve symptoms including headaches, fevers, aches and pains and a stuffy nose. SUDAFED® Sinus Max Strength Capsules contains: * Phenylephrine hydrochloride which helps to relieve congestion and soothe swelling in your nose and sinuses, making it easier to breathe freely through your nose. * Paracetamol to help bring down your fever, reduce aches and pains and soothe headaches. * Caffeine, to help combat tiredness while you’re recovering from Sinusitis. SUDAFED® -------- For over 30 years, Sudafed have been pioneering clinically proven, over-the-counter treatments for congestion and associated symptoms, enabling people to treat a whole spectrum of congestion symptoms without needing a prescription, from a simple blocked nose to sinus pressure and pain. Ingredients ----------- 500 mg Paracetamol, 25 mg Caffeine and 6.1 mg Phenylephrine hydrochloride per capsule. Other ingredients are: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide (E171), quinoline yellow (E104), Patent Blue V (E131), erythrosine (E127) and indigo carmine (E132) P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll(0, data.expander.$expander[0].offsetTop-100); }); }); Directions ---------- Please read the enclosed leaflet carefully before use. How to take? For oral use. Swallow whole with water. Do not chew. Adults and children aged 12 years and over: Take 2 capsules every 4 hours as required. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years. Safety Warning -------------- Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children. Box Contains ------------ 1 x Johnson and Johnson Sudafed Sinus Max Strength Cap Manufacturer Contact Information -------------------------------- McNeil Products Limited, 50-100 Holmers Farm Way, High Wycombe, Buckinghamshire, HP12 4EG, UK See more ( javascript:void(0) )
Reviews

Sudafed Sinus Max Strength Capsules, Fast and Effective Relief of Cold and Flu Symptoms From Day 1, 16 Capsules



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Kuwait. For more details, please visit our Support Page.